# SDR UALA2009052201474

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 65,362 hours, 19,004 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Open
- Location: Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SHOWING (S)T5-EEC ON EPCS PAGE.  FOUND WIRE OPEN BETWEEN CONNECTOR W34J5 AND T4.9 JBOX.
